Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some examples related to the $abc$-conjecture
for algebraic number fields

Author: Niklas Broberg
Journal: Math. Comp. 69 (2000), 1707-1710
MSC (1991): Primary 11D04, 11A55, 11Y65
Published electronically: May 17, 1999
MathSciNet review: 1659863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a numerical method for finding extreme examples of identities related to the uniform $abc$-conjecture for algebraic number fields.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11D04, 11A55, 11Y65

Retrieve articles in all journals with MSC (1991): 11D04, 11A55, 11Y65

Additional Information

Niklas Broberg
Affiliation: Dept. of Mathematics, Chalmers University of Technology, Göteborg University, SE-412 96 Göteborg, Sweden

Received by editor(s): September 28, 1998
Published electronically: May 17, 1999
Article copyright: © Copyright 2000 American Mathematical Society